Ezzinbi, K. and Rebey, A. (2012) Existence of solutions in the alpha-norm for partial functional differential equations with infinite delay. Electronic Journal of Qualitative Theory of Differential Equations, 2012 (59). pp. 1-16. ISSN 1417-3875
|
Text
p1328.pdf Download (156kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p1328.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 21 Mar 2015 10:22 |
Last Modified: | 21 Mar 2015 10:22 |
URI: | http://real.mtak.hu/id/eprint/22626 |
Actions (login required)
![]() |
Edit Item |